# SDR GLBA2016101700614

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 36,589 hours, 36,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIG EVENT -  PILOT REPORTED THAT THE EMERGENCY EXIT FLOOR LIGHT WAS INOP BETWEEN ROW 4 AND ROW 7.  MAINTENANCE RESECURED FUSE HOLDER F0032 REF EMB MM 33-50-03, OPS CHECKS GOOD.
